×
About 1,090 results

ALLMedicine™ Drug Eruption Center

Research & Reviews  523 results

Contact dermatitis masquerading as fixed drug eruption: making a critical distinction.
https://doi.org/10.1136/bcr-2020-240805
BMJ Case Reports; Hughes Y, Comninos N

Feb 24th, 2021 - Contact dermatitis masquerading as fixed drug eruption: making a critical distinction.|2021|Hughes Y,Comninos N,|

Erythro-papular type drug eruption caused by fosravuconazole L-lysine ethanolate.
https://doi.org/10.1684/ejd.2020.3950
European Journal of Dermatology : EJD; Kumano Y, Nagai A et. al.

Feb 15th, 2021 - Erythro-papular type drug eruption caused by fosravuconazole L-lysine ethanolate.|2021|Kumano Y,Nagai A,Sugiura K,|

Toxic epidermal necrolysis in a patient on atorvastatin therapy expressing human leukoc...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7837978
Medicine Lv M, Jiang S et. al.

Feb 6th, 2021 - Toxic epidermal necrolysis (TEN) is a rare, severe mucosal response of the skin associated with a high mortality rate. TEN is most commonly caused by drugs, and is characterized by extensive skin epidermal exfoliation. A 68-year-old woman presente...

Testosterone pellet-induced generalized drug eruption.
https://doi.org/10.12788/cutis.0158
Cutis Kelm RC, Adotama P et. al.

Jan 20th, 2021 - Testosterone pellet-induced generalized drug eruption.|2021|Kelm RC,Adotama P,Stratton JS,Levin JI,|

A case of blaschkoid lichenoid drug eruption.
https://doi.org/10.1111/cup.13835
Journal of Cutaneous Pathology; Bonito F, Alves J et. al.

Jan 20th, 2021 - A case of blaschkoid lichenoid drug eruption.|2021|Bonito F,Alves J,António AM,Sequeira P,Nogueira J,|

see more →

Clinicaltrials.gov  529 results

Contact dermatitis masquerading as fixed drug eruption: making a critical distinction.
https://doi.org/10.1136/bcr-2020-240805
BMJ Case Reports; Hughes Y, Comninos N

Feb 24th, 2021 - Contact dermatitis masquerading as fixed drug eruption: making a critical distinction.|2021|Hughes Y,Comninos N,|

Erythro-papular type drug eruption caused by fosravuconazole L-lysine ethanolate.
https://doi.org/10.1684/ejd.2020.3950
European Journal of Dermatology : EJD; Kumano Y, Nagai A et. al.

Feb 15th, 2021 - Erythro-papular type drug eruption caused by fosravuconazole L-lysine ethanolate.|2021|Kumano Y,Nagai A,Sugiura K,|

Toxic epidermal necrolysis in a patient on atorvastatin therapy expressing human leukoc...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC7837978
Medicine Lv M, Jiang S et. al.

Feb 6th, 2021 - Toxic epidermal necrolysis (TEN) is a rare, severe mucosal response of the skin associated with a high mortality rate. TEN is most commonly caused by drugs, and is characterized by extensive skin epidermal exfoliation. A 68-year-old woman presente...

Testosterone pellet-induced generalized drug eruption.
https://doi.org/10.12788/cutis.0158
Cutis Kelm RC, Adotama P et. al.

Jan 20th, 2021 - Testosterone pellet-induced generalized drug eruption.|2021|Kelm RC,Adotama P,Stratton JS,Levin JI,|

A case of blaschkoid lichenoid drug eruption.
https://doi.org/10.1111/cup.13835
Journal of Cutaneous Pathology; Bonito F, Alves J et. al.

Jan 20th, 2021 - A case of blaschkoid lichenoid drug eruption.|2021|Bonito F,Alves J,António AM,Sequeira P,Nogueira J,|

see more →

News  37 results

Psoriasiform Drug Eruption Secondary to Sorafenib: Case Series and Review of the Literature
https://www.mdedge.com/dermatology/article/208379/psoriasis/psoriasiform-drug-eruption-secondary-sorafenib-case-series-and/page/0/1?channel=45

Sep 19th, 2019 - Comment Sorafenib is an oral tyrosine kinase inhibitor that blocks tumor cell proliferation and angiogenesis due to its activity against vascular endothelial growth factor (VEGF) receptor, platelet-derived growth factor receptor, stem cell growth.

Widespread hyperpigmented plaques
https://www.mdedge.com/familymedicine/article/200181/dermatology/widespread-hyperpigmented-plaques?channel=225
MDedge Family Medicine;

May 9th, 2019 - The differential diagnosis included psoriasis, drug eruption, and a cutaneous T-cell lymphoma. A drug eruption could have been due to an over-the-counter medication or supplement, so the lack of improvement from stopping the antihypertensive medic.

Rash with hair loss
https://www.mdedge.com/familymedicine/article/198481/dermatology/rash-hair-loss?channel=263
MDedge Family Medicine;

Apr 11th, 2019 - The FP had never seen a condition like this before, so he used some online resources to come up with a differential diagnosis that included sarcoidosis, leprosy, drug eruption, and mycosis fungoides. Aside from an occasional drug eruption, the oth.

An 84-Year-Old With a Blistering Rash That Is Spreading
https://reference.medscape.com/viewarticle/865301_3

Apr 2nd, 2019 - Which of the following is the most likely diagnosis? Your Peers Chose: Bullous pemphigoid 0% Herpes zoster (shingles) 0% Pemphigus vulgaris 0% Fixed drug eruption 0% Bullous impetigo 0% Discussion The patient in this case exhibited many factors su...

There’s No Doubt: Blame the Drug
https://www.mdedge.com/clinicianreviews/article/196336/immunology/theres-no-doubt-blame-drug/page/0/1?channel=203

Mar 14th, 2019 - DISCUSSION The list of dark brown, round macules that come and go in the exact same locations is a short one—in fact, it only includes fixed drug eruption (FDE). This is a unique adverse reaction to one of several medications; common culprits are.

see more →

Patient Education  1 results see all →